# SDR CALA2025051904765

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 72,887 hours, 25,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7A IAT SLIDE GETS STUCK. CLEANED IAT SLIDE ROD FROM SPILLED GUNK, REF PINNACLE CMM 25-22-55, NOW OPS CHK'S GOOD, OK TO CONTINUE.
